advertisement
Question
Posted by: PlsHelp | 2004/10/13

Does cipramil and Marvelon intervere with sexlife?

I've been on Cipramil for about 2 years now and Marvelon (pill) about 5 months and I've been sexually active for 4 months. The thing is I haven't orgasmed at all. Can it be because of the pills. Can I stop taking cipramil?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may or may not be. Remember that orgasm is not achieved by everyone and you can enjoy sex without orgasms.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Purple | 2004/10/13

I am on Cipramil as well, but on a different pill. I had no interest in sex at all before going on the cipramil, and things have now improved. (I guess I am having opposite effects to you.)

Reply to Purple

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement